# SDR MASA2008121800748

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 26,414 hours, 22,338 cycles
- Engine: Ge CF34*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 5050T37G01
- Part serial: AMP722MP
- Condition: Malfunctioned
- Location: Guide Vane
- Part time: 20,331 hours, 17,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH FLT 1040 HNL-ITO.  CREW REPORTED FUEL ODOR IN CABIN DURING FLIGHT DUE TO FUEL LEAKING FROM NR 2 ENGINE EXHAUST DRAIN.  MX REMOVED AND REPLACED VG ACTUATORS.
